Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Has anyone used Rogaine for women?

For the past few years my hair has been dropping. I recently started using vitamins and its helping, but it still drops. My scalp can now be seen , especially in the front of my head. Has anyone ever tried the Rogaine drops for women? OR know any other product to help me re-grow my hair? Help!

 
Anonymous

Asked by Anonymous at 9:43 AM on Oct. 8, 2010 in Beauty & Style

This question is closed.
Answers (6)
  • Go to www.skinactives.com and read up on a product called KGF.  Keratinocyte Growth Factor.  The stuff is the absolute shizzle, I had the exact problem you describe and KGF solved it within 3 months of starting use.  I also suggested it to a pal of mine who was going through chemo and it helped her keep a lot of her hair during treatment and it helped her re-grow after treatment.  A nice side bonus is that it also grows and strengthens your nails and a veeeery small amount applied to your eyelash line every night will grow your lashes long and strong.

    Fistandantalus

    Answer by Fistandantalus at 10:59 AM on Oct. 8, 2010

  • i haven't used it on myself, but alot of my costumers use it. i have been a hairdresser for over 15 years. i have to say it works for some and not for others. it does make the hair that is still there much stronger, but if your root has died already it can not bring it back.
    butterfly1677

    Answer by butterfly1677 at 9:50 AM on Oct. 8, 2010

  • Thanks Butterfly. I am going to try it. I am also using the Nexium products as well, the one for thinning hair.
    WifeyandMom71

    Answer by WifeyandMom71 at 10:14 AM on Oct. 8, 2010

  • feel for you...i lost so much hair from having my babies....i have never tried it but its worth a try if you can afford it....GL when mine gets really thin its wig time!!
    sarasmommy777

    Answer by sarasmommy777 at 9:14 PM on Oct. 8, 2010

  • nope have you tried a thickening cream
    sstepph

    Answer by sstepph at 6:17 PM on Oct. 9, 2010

  • boy thats a tuff question. lot of times it hereditary. it could be hormones as well. antibiotics and/or anesthesia can cause excessive hair loss due to the lack of blood flow. not enough exercise, stress can also cause hair loss so its hard to decide. Ive always been told that red clover was extremely good. phylo-estrogen red clover taken once a day can be found at the health food store. ask before you purchase to make sure..ok?
    lacyjones

    Answer by lacyjones at 9:14 PM on Oct. 9, 2010